since 05 February 2011 :
View(s): 88 (1 ULiège)
Download(s): 72 (0 ULiège)
print        
L. REMEZO

SYMMETRIES OF A COMPLETELY INTEGRABLE HAMILTONIAN SYSTEM

(Volume 67 - Année 1998 — Numéro 1 - 2)
Article
Open Access

Résumé

Nous déterminons les symétries associées aux versions quantiques d'un Hamiltonien complètement intégrable récemment introduit par Calogero.  L'algèbre de symétrie correspondante pour chacune des versions est sp(2;IR)

Mots-clés : Hamiltoniens classique et quantique, symétries, algèbres, classical and quantum Hamiltonians, symmetries, algebras

Abstract

We put in evidence the symmetries associated with the quantum versions of a completely integrable Hamiltonian recently introduced by Calogero.  The corresponding symmetry algebra is seen to be sp(2;IR),

To cite this article

L. REMEZO, «SYMMETRIES OF A COMPLETELY INTEGRABLE HAMILTONIAN SYSTEM», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 67 - Année 1998, Numéro 1 - 2, 69 - 75 URL : https://popups.uliege.be/0037-9565/index.php?id=2192.

About: L. REMEZO

Institut de Physique au Sart Tilman, Bâtiment B5, B-4000 LIÈGE 1 (Belgique)